# SDR A9JA202106160001

- Difficulty date: June 11, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Make and model: Lear 31
- Aircraft serial: 018
- Aircraft time: 10,294 hours, 10,382 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 57535900512
- Part serial: 859
- Condition: Erratic
- Location: Airspeed
- Part time: 2,752 hours, 2,923 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR SPEED INDICATION DRIFTED BETWEEN #1 AND #2 INDICATORS AND CONFUSED PILOTS ON WHAT INDICATION WAS CORRECT. ISSUE ONLY DEVELOPED ABOVE 29,000 FT. INDICATING THE ISSUE IS WITHIN THE MACH AIRSPEED ANEROID.
